# SDR 2015FA0000593

- Difficulty date: October 13, 2015
- Submitted: November 19, 2015
- Operation: General aviation
- Aircraft: N581PU
- Make and model: Cirrus SR20
- Aircraft serial: 2041
- Aircraft time: 2,785 hours
- Engine: Cont IO360ES
- Engine time: 600 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Mount Bracket
- Part number: 657046
- Part serial: NSN
- Condition: Cracked
- Location: Alternator
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MFG PROGRESSIVE INSPECTION PROGRAM 50 HOUR INSPECTION, DISCOVERED THE NR 1 ALTERNATOR MOUNTING BRACKET CRACKED IN THE FORWARD ALTERNATOR MOUNTING HOLE.  WE HAVE SEEN MANY OF THESE CRACK IN THIS SAME LOCATION.
